
Nuberol Forte Tablets 15S (Pack Size 3 X 5S)
Brand : searle pakistan (pvt) ltd.
Per Strip
Rs. 37.10
Rs. 39.04
|
QUICK DELIVERY
How it works
Orphenadrine is a skeletal muscle relaxant. Paracetamol is an analgesic and antipyretic.
Description
NUBEROL TAB FORTE 15'S
Generics
Paracetamol , Orphenadrine Citrate
used for
Muscle Relaxant
Requires Prescription (YES/NO)
Yes
Indication
It is used in : Tension headache, occipital headaches associated with spasm of skeletal muscles in the region of the head and neck. Acute and traumatic conditions of the limbs and trunk: sprains, strains, whiplash injuries, acute torticollis, prolapsed intervertebral disc.
Side Effects
Orphenadrine citrate : More common reactions : The known adverse effects include dryness of the mouth, tachycardia, palpitation, urinary hesitancy or retention, blurred vision, dilation of the pupils, increased ocular tension, weakness, nausea, headache, dizziness, constipation and drowsiness. These effects can usually be eliminated by reducing the dose. Less common reactions : Sedation, skin rashes and other allergic reactions are very uncommon adverse effects. Infrequently an elderly patient may experience some degree of mental confusion. Very rare cases of aplastic anaemia associated with the use of orphenadrine have been reported.Paracetamol : Reports of adverse reactions are rare. Although the following reactions have been reported, a causal relationship to the administration of paracetamol has been neither confirmed nor refuted; dyspepsia, nausea, allergic and haematological reactions.
When not to Use
It is contraindicated in: • Glaucoma• Prostatic hypertrophy or obstruction at the bladder neck,• Myasthenia gravis• Oesophageal spasm and pyloric or duodenal obstruction.• Hypersensitivity to paracetamol or orphenadrine citrate
Dosage
Tab 35mg/450mg : Adults : 2 tab 3 times daily. Children : Not Recommended. Tab 50mg/600mg : Adults : 1 tablet 2 times daily. Children : Not Recommended. Always consult with your doctor or pharmacist for dose adjustments.
Storage yes or /no
Store this medicine at room temperature, away from direct light and heat.
Precautions
Concomitant treatment with other medicines that contain orphenadrine or paracetamol is not recommended.
Warning 1
Orphenadrine citrate should be used with caution in patients with tachycardia , cardiac decompensation , coronary insufficiency or cardiac arrhythmias.
Warning 2
Paracetamol should be used with caution in patients with hepatic or renal dysfunction.
Warning 3
Safety of continuous long-term therapy with orphenadrine has not been established. Therefore if orphenadrine is prescribed for prolonged use, periodic monitoring of blood, urine and liver function is recommended.
Pregnancy category
Always consult your physician before using any medicine.
Drug Interactions
Phenothiazines , metoclopramide , propantheline, antidepressants with anticholinergic properties and narcotic analgesics , Paracetamol , alcohol or anticonvulsant medicines.
Suggestions
syr bd 1cc insulin 6mm syringe 1s
Rs. 10.00
Rs. 48.00
disprin 300mg dispersible tablets 100s (pack size 10 x 10s)
Rs. 21.50
Rs. 22.60
panadol 500mg tablets 200s ( pack size 20x10s)
Rs. 25.40
Rs. 26.70
Rs. 163.40
Rs. 172.00